# SDR CA051223008

- Difficulty date: October 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Condition: Cracked
- Location: Autofeather
- Component: Autofeather
- Component part number: 30048000018
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, THE ENGINE EXPERIENCED UNCOMMANDED TORQUE FLUCTUATIONS AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED AN INTERMITTENTLY FAULTY AUTOFEATHER UNIT DUE TO A CRACKED INTERNAL CIRCUIT BOARD.
